# SDR IPXA2019111148807

- Difficulty date: October 24, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N170UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0865
- Aircraft time: 16,287 hours, 10,038 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Landing
- Part number: A5724019420100
- Condition: Cracked
- Location: Lt Wing Skin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YRL/H WING FIXED T/E UPPER PNL. INTERCOSTAL/SUPPORT IS CRACKED ABOVE CENTER FLAP O/B FLAP TRACK.REMOVED AND REPLACED INTERCOSTAL/SUPPORT IAW SRM 51-40-21.(MINOR)
